# SDR FDEA200905141659

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631257
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD T/E FOREFLAP HAS GOUGE EXTERNAL DOUBLER FROM PREVIOUS REPAIR, INBD END. REMOVED DAMAGED REPAIR IAW SRM 51-30-2. FABRICATED NEW DOUBLER IAW SRM 57-50-4 FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED NEW   DOUBLER AT LT. WING O/B T/E FOREFLAP IAW SRM 57-50-4 FIG 1 AND 51-30-2.
